# SDR AALA20110128TUL04

- Difficulty date: January 28, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 36,228 hours, 16,922 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR:  OUTER SKIN REPAIR HAS HIGH RIVETS AND DENTS, MARKED.  INSTALLED OUTER SKIN DOUBLER AT MID CARGO DOOR SRM 52-05 FIGURE 1 SHEET 1.
